# SDR COZA20130124023

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7
- Aircraft serial: 30740
- Aircraft time: 25,537 hours, 16,299 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 30490
- Condition: Leaking
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD GROUND SPOILER, OUTBOARD ACTUATOR FOUND WEEPING FLUID.  REPLACED ACTUATOR.  OPS AND LEAK CHECKED NORMAL.
